# SDR SWAA2018091024902

- Difficulty date: September 4, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 63,023 hours, 37,042 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A6535
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR BEAM CRACKED.  R&R NR 5 BEAM IAW EO AND DWG.
